# SDR IPXA2M75561

- Difficulty date: September 23, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY 1 LOW ALERT MESSAGE WHEN CARRYING OUT PRE-FLT.  ACCOMPLISHED FIM 33-51-02-00, FIG 104 BLOCKS 1-3. PERFORMED EMERGENCY LIGHTING TEST IN REF TO AMM 33-51-01. OPS CHECKED GOOD.
